# SDR IPXA2018080332357

- Difficulty date: July 8, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055507
- Part serial: 48566
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT I/B FLAP VANE CENTER TRACK CUT OUT ON I/B FLAP SKIN IS CHAFED AT I/B & O/B SIDES. REPAIRED LT I/B FLAP SKIN AT CENTER FLAP VANE TRACK CUT OUT STA XIFH =216.3 IAW EA 011-5753-01-A7382 REV IR AND EO MD11-5750-69441-A. (MINOR)
